So I usually feel nasueous after a few hours of

Patient

Q: So I usually feel nasueous after a few hours of taking my birth control pill which I know is normal but randomly throughout the day I feel sharp pains in my legs and sometimes tingling but then it goes away like a quick sharp pain. and also it happens rarely but I'll get chest pain but I got that before I took the pill because I have bad anxiety but im just wondering am I freaking out over nothing or is this something I should be concerned about. I Take Beyaz birth control if that helps anything

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: 3 weeks ago my ten-year-old son began feeling poorly with headaches extreme nausea fatigue drowsiness and loss of app...

Q: Inner heel pain after 15 minutes of jogging. The pain did not subside overnight, and is interfering with even basic d...

Q: I have some bumps on my penis head.this had been going on for 6-7 years.same partner. anytime we have unprotected in...

Q: My husband had quad open bypass surgery 8 month ago he had bad stress test then cath lab has 80% blocked artery and 7...

Q: Hello. I'm interested in starting the "mini pill" aka the progesterone only birth control pill, it's called...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews